Alert archive / California / Frost Advisories in 2015
Frost Advisory 16, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Apr 13, 2015, 3:43 AM PDT. It took effect at Apr 14, 2015, 2:00 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2015, 3:43 AM PDT (10:43 UTC)
- In effect from
- Apr 14, 2015, 2:00 AM PDT
- Expired
- Apr 14, 2015, 7:47 AM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
197 WWUS76 KEKA 131043 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 343 AM PDT MON APR 13 2015 CAZ003-076-132345- /O.NEW.KEKA.FR.Y.0016.150414T0900Z-150414T1500Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 343 AM PDT MON APR 13 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT TUESDAY. * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...RUTH...BRIDGEVILLE...GARBERVILLE... COVELO...WILLITS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
346 WWUS76 KEKA 131043 CCA NPWEKA URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 343 AM PDT MON APR 13 2015 CAZ003-076-132345- /O.COR.KEKA.FR.Y.0016.150414T0900Z-150414T1500Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 343 AM PDT MON APR 13 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT TUESDAY. * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...RUTH...BRIDGEVILLE...GARBERVILLE... COVELO...WILLITS. * IN ADDITION...A FROST WILL ALSO BE LIKELY WEDNESDAY MORNING...WITH SLIGHTLY COLDER TEMPERATURES POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
951 WWUS76 KEKA 132311 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 411 PM PDT MON APR 13 2015 CAZ003-076-141215- /O.CON.KEKA.FR.Y.0016.150414T0900Z-150414T1500Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 411 PM PDT MON APR 13 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT TUESDAY... * LOW TEMPERATURES...MID TO UPPER 30S. * LOCATIONS MAY INCLUDE...RUTH...BRIDGEVILLE...GARBERVILLE... COVELO...WILLITS. * IN ADDITION...FROST WILL ALSO BE LIKELY WEDNESDAY MORNING... WITH COLDER TEMPERATURES SETTLING IN. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
921 WWUS76 KEKA 141052 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 352 AM PDT TUE APR 14 2015 CAZ001-002-150000- /O.NEW.KEKA.FR.Y.0017.150415T0900Z-150415T1500Z/ REDWOOD COAST-MENDOCINO COAST- 352 AM PDT TUE APR 14 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT WEDNESDAY. * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...EUREKA...ARCATA...MCKINLEYVILLE...CRESCENT CITY...FORTUNA...FORT BRAGG. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ003-076-150000- /O.NEW.KEKA.FZ.A.0003.150415T0900Z-150415T1500Z/ /O.CON.KEKA.FR.Y.0016.000000T0000Z-150414T1500Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 352 AM PDT TUE APR 14 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * LOW TEMPERATURES THIS MORNING...MID TO UPPER 30S. * LOW TEMPERATURES WEDNESDAY MORNING...NEAR 30 DEGREES. * LOCATIONS MAY INCLUDE...GASQUET...ORLEANS...WILLOW CREEK... RUTH...BRIDGEVILLE...GARBERVILLE...LAYTONVILLE...COVELO...WILLITS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ004-150000- /O.NEW.KEKA.FZ.A.0003.150415T0900Z-150415T1500Z/ UPPER TRINITY RIVER- 352 AM PDT TUE APR 14 2015 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * LOW TEMPERATURES...UPPER 20S TO LOWER 30S. * LOCATIONS INCLUDE...WEAVERVILLE...HAYFORK. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
814 WWUS76 KEKA 141447 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 747 AM PDT TUE APR 14 2015 CAZ003-076-150400- /O.CAN.KEKA.FR.Y.0016.000000T0000Z-150414T1500Z/ /O.EXT.KEKA.FZ.A.0003.150415T1000Z-150415T1500Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 747 AM PDT TUE APR 14 2015 ...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE FROST ADVISORY FOR THIS MORNING. THE FREEZE WATCH REMAINS IN EFFECT FOR EARLY WEDNESDAY MORNING. * LOW TEMPERATURES WEDNESDAY MORNING...NEAR 30 DEGREES. * LOCATIONS MAY INCLUDE...GASQUET...ORLEANS...WILLOW CREEK... RUTH...BRIDGEVILLE...GARBERVILLE...LAYTONVILLE...COVELO... WILLITS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ001-002-150400- /O.EXT.KEKA.FR.Y.0017.150415T1000Z-150415T1500Z/ REDWOOD COAST-MENDOCINO COAST- 747 AM PDT TUE APR 14 2015 ...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY... * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...EUREKA...ARCATA...MCKINLEYVILLE...CRESCENT CITY...FORTUNA...FORT BRAGG. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ004-150400- /O.EXT.KEKA.FZ.A.0003.150415T1000Z-150415T1500Z/ UPPER TRINITY RIVER- 747 AM PDT TUE APR 14 2015 ...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * LOW TEMPERATURES...UPPER 20S TO LOWER 30S. * LOCATIONS INCLUDE...WEAVERVILLE...HAYFORK...AND OTHER LOW LYING VALLEYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Apr 12, 3:24 PM PDT, 12 hours 19 minutes earlier.
Area forecast discussion, Apr 12, 3:24 PM PDT, 12 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
324 PM PDT SUN APR 12 2015
.SYNOPSIS...DRY CONDITIONS ARE EXPECTED THROUGH MONDAY MORNING AS
A RIDGE OF HIGH PRESSURE MOVES OVER THE WEST COAST. ANOTHER FRONT
WILL BRING A PERIOD OF LIGHT RAIN LATE MONDAY AFTERNOON AND MONDAY
NIGHT PRIMARILY FOR AREAS NORTH OF MENDOCINO COUNTY.
&&
.SHORT TERM...(THROUGH TUESDAY NIGHT) NORTHWEST CALIFORNIA IS
CURRENTLY UNDER AN UPPER LEVEL RIDGE WITH MOSTLY CLEAR SKIES ACROSS
THE REGION. AS THE RIDGE MOVES EAST OVERNIGHT...ONSHORE FLOW WILL
INCREASE RESULTING IN INCREASING BOUNDARY LAYER MOISTURE. MODEL
GUIDANCE REMAINS INSISTENT THAT COASTAL CLOUDS WILL DEVELOP
OVERNIGHT AND THEN SPREAD INLAND DESPITE THE CURRENT CLEAR SATELLITE
PICTURE. HAVE OPTED TO MAINTAIN THE DEVELOPING CLOUD FORECAST AT
THIS TIME BUT THERE IS SOME UNCERTAINTY AS TO HOW MUCH LOW CLOUD
COVER FORMS OVERNIGHT. DEPENDING ON HOW MANY CLOUDS DEVELOP
OVERNIGHT...INTERIOR VALLEY TEMPERATURES MAY FALL FURTHER THAN
CURRENTLY FORECAST AND THE EVENING SHIFT WILL HAVE TO DETERMINE IF
THE FORECAST IS VEERING OFF TRACK REQUIRING FROST ADVISORIES.
CONSIDERING HOW UNCERTAIN THE CLOUD FORECAST IS FOR TONIGHT...THE
CONFIDENCE LEVEL IN THE NEXT ADVANCING FRONT IS COMPLETELY
OPPOSITE WITH MODELS IN NEARLY PERFECT ALIGNMENT ON THE TIMING AND
PRECIPITATION AMOUNTS. STILL EXPECTING RAIN TO REACH THE DEL NORTE
COASTLINE DURING THE AFTERNOON HOURS ON MONDAY AND THEN SPREAD
SOUTH INTO HUMBOLDT...TRINITY AND NORTHERN MENDOCINO COUNTIES IN
THE EVENING HOURS. TOTAL RAINFALL OF AROUND THREE QUARTERS OF AN
INCH IS EXPECTED IN THE MOUNTAINS OF DEL NORTE AND NORTHERN
HUMBOLDT COUNTIES...A TENTH OR TWO TENTHS IN THE HUMBOLDT BAY
AREA...AND A FEW HUNDREDTHS IN NORTHERN MENDOCINO. SOUTHERN
MENDOCINO MAY SEE ONLY A FEW SPRINKLES OR NO RAIN AT ALL. BY
MIDNIGHT THE WIDESPREAD RAIN WILL QUICKLY COME TO AN END WITH ONLY
SCATTERED SHOWERS LINGERING OVERNIGHT INTO TUESDAY MORNING.
THE COLD FRONT WILL BRING WITH IT MUCH COOLER AIR WITH SNOW
LEVELS FALLING TO AROUND 2500 FEET OVERNIGHT INTO TUESDAY MORNING.
THERE IS SOME UNCERTAINTY AS TO HOW FAST THE SNOW LEVELS FALL FROM
AROUND 6000 FEET ON MONDAY THROUGH MONDAY NIGHT. IF SNOW LEVELS
FALL QUICKLY THE BACK EDGE OF THE PRIMARY RAIN BAND MAY SWITCH
OVER TO SNOW ABOVE 4000 FEET...BUT IN GENERAL ONLY A TRACE TO AN
INCH OF SNOW IS EXPECTED IN THE SHOWERS AFTER THE MAIN
PRECIPITATION BAND MOVES THROUGH LATE MONDAY NIGHT AND TUESDAY
MORNING TO ELEVATIONS AS LOW AS 3000 FEET.
CONDITIONS WILL DRY OUT AND MID/HIGH CLOUDS WILL CLEAR OUT OF THE
AREA TUESDAY NIGHT. LOW LEVEL MOISTURE WILL ALLOW INTERIOR VALLEY
FOG TO FORM BUT AREAS THAT DO NOT HAVE CLOUDS WILL HAVE THE
POTENTIAL TO SEE FROST. THUS FROST ADVISORIES OR FREEZE WARNINGS
MAY BE REQUIRED FOR ALMOST ANY PORTION OF NORTHWEST CALIFORNIA
TUESDAY NIGHT. /RPA
.LONG TERM...(WEDNESDAY THROUGH SUNDAY) THE LONG TERM WILL BE
DOMINATED BY AN UPPER LEVEL RIDGE OVER THE WEST COAST RESULTING IN
VERY WARM TEMPERATURES ACROSS THE INTERIOR AND DRY CONDITIONS.
TEMPERATURES WILL CLIMB INTO THE 70S AND 80S ACROSS THE INTERIOR
WITH POSSIBLY UPPER 80S FOR SOUTHERN MENDOCINO COUNTY NEXT WEEKEND.
THE RIDGE WILL ALSO BRING BACK THE NORMAL SPRING NORTHERLY WINDS
ALONG THE COAST RESULTING IN GUSTY CONDITIONS FOR COASTAL AREAS AND
POSSIBLY SOME COASTAL STRATUS.
MODELS CONTINUE TO TREND TOWARD AN UPPER LEVEL LOW CUTTING OFF AND
POSITIONING OFF THE CALIFORNIA COAST THIS COMING WEEKEND. OF COURSE
THERE IS UNCERTAINTY AS TO HOW THE LOW DEVELOPS...WHERE IT POSITIONS
ITSELF...AND HOW STRONG IT BECOMES...BUT THERE IS AT LEAST SOME
INDICATION THAT THERE WILL BE THE POTENTIAL FOR MOUNTAIN
SHOWERS/THUNDERSTORMS BY NEXT WEEKEND INTO EARLY NEXT WEEK. WITH ALL
OF THE UNCERTAINTY...HAVE OPTED TO KEEP THE FORECAST DRY AT THIS
TIME BUT THIS WILL NEED TO BE WATCHED. /RPA
&&
.AVIATION...CURRENT SATELLITE IMAGERY SHOWS NO STRATUS ANYWHERE
NEAR THE NORTHERN CALIFORNIA COAST THIS AFTERNOON. NAM12 AND
HIGH RESOLUTION MODEL SETS CONTINUE TO INDICATE RIPE CONDITIONS
FOR COASTAL STRATUS (AND PERHAPS FOG) DEVELOPMENT LATE TONIGHT
INTO EARLY MONDAY MORNING. THUS WILL INDICATE IFR CEILINGS AND
PERHAPS BRIEF VSBY RESTRICTION IN FOG AT KACV AND KCEC LATE
TONIGHT. OTHERWISE SKIES WILL REMAIN CLEAR TONIGHT.
&&
.MARINE...SEAS WERE RUNNING AROUND 10 FEET AT 13 SECONDS THIS
AFTERNOON. THIS WAS IN GOOD AGREEMENT WITH THE NWPS AND ENP
GUIDANCE. FOR NOW WILL CONTINUE TO ACCEPT THE NWPS GUIDANCE WHICH
SHOWS THE MAIN BAND OF WAVE ENERGY FROM THE INCOMING MID PERIOD
SWELL. EXPANDED THE ADVISORY TO THE INNER WATERS WITH THE NORTH SPIT
CDIP BUOY REPORTING 10 FT AT 13 SECONDS. OFFSHORE BUOY #2 HAS BEEN
RUNNING AROUND 10-13 FT AT 13 SECONDS FOR THE LAST 12 HOURS...WITH
PRACTICALLY NO LOCAL WIND INPUT INTO THE SEA STATE. GUIDANCE
CONTINUES TO INDICATE SEAS FALLING ON MONDAY. NORTH WINDS SHOULD
ALSO LAY DOWN AS THE FRONT BUSTS DOWN ON THE RIDGE AND BRINGS WINDS
AROUND TO THE SOUTH. SOUTH WINDS SHOULD NOT BE TOO STRONG...THOUGH
GUSTS TO 20 KT ARE NOT COMPLETELY OUT OF THE QUESTION NORTH OF CAPE
MENDO AS THE FRONT MOVES ONSHORE LATE ON MONDAY.
ROBUST COLD AIR ADVECTION AND MIXING BEHIND THE FRONT WILL BRING A
BRIEF SURGE OF NORTH AND NORTHWEST WINDS AS THE FRONT MOVES INLAND
MON NIGHT. BEEFED UP THE WIND GUSTS TO AROUND 30KT. HOWEVER THE
NORTHERLY WINDS WILL START TO EASE UP BY EARLY TUE AS ANOTHER TROUGH
DISRUPTS THE SURFACE GRADIENTS. THE MODELS WERE IN GOOD AGREEMENT
WITH WINDS RAMPING UP AGAIN TUE NIGHT AND WED. THE GFS AND NAM12
HAVE WINDS APPROACHING GALE ON WED. BEEFED UP THE WINDS IN ALL
ZONES. THE NWPS MODEL ACCORDINGLY HAS SHORT PERIOD SEAS RAMPING UP
TO AROUND 15 FT BY WED AFTERNOON AND EVENING IN THE OUTER WATERS. I
AM TEMPTED TO HOIST A GALE WATCH FOR WED TO HIGHLIGHT AND CALL
ATTENTION TO THE THREAT. FOR NOW WILL ADD A HEADLINE IN THE MARINE
WEATHER MESSAGE AND HOIST A GALE WATCH LATER IF THE MODELS REMAIN
CONSISTENT.
THE WIND FORECAST BECOMES VERY UNCERTAIN ON THU. THE LATEST RUN OF
THE GFS SHOWS A RATHER SHARP DROP OFF IN NORTH WINDS...COMPARED TO
THE RUN YESTERDAY WHICH HAD BLASTING NORTH WINDS INTO THU. THE NEW
RUN SUGGESTS THE POSSIBILITY OF SOUTHERLY WINDS NEAR SHORE AS THE
THERMAL TROUGH EXPANDS NORTHWESTWARD. NOT GOING HOG WILD WITH THIS
IDEA JUST YET UNTIL THE MODELS LATCH ON MORE FIRMLY. PLUS THE GFS
TYPICALLY DOES VERY POORLY RESOLVING SOUTHERLY WINDS NEAR SHORE.
THE LATEST RUN OF THE ENP CONTINUES TO SHOW A LONG PERIOD SWELL
GROUP AFFECTING THE AREA ON THU. THE NEW RUNS WERE 2 TO 3 FEET LOWER
AND ABOUT 6-12 HOURS SLOWER WITH THE SWELL. CONFIDENCE IS STILL NOT
VERY HIGH THE SWELL WILL REACH 13 FT 17 SECONDS THU NIGHT. THE SWELL
WILL STILL POSE A THREAT TO BEACH GOERS EVEN WITH HEIGHTS OF 6 TO 8
FT AND PERIODS NEAR 20 SECONDS ON THU. ADVERTISEMENT OF THIS THREAT
WILL NEED TO BE HIT HARDER...IF TRENDS CONTINUE. WE WILL NOT KNOW FOR
SURE UNTIL THE STORM ACTUALLY TAKES SHAPE MON INTO TUE.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PDT MONDAY FOR PZZ450-470.
SMALL CRAFT ADVISORY UNTIL 9 AM PDT MONDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Apr 12, 2:09 PM PDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 209 PM PDT SUN APR 12 2015 CAZ003-131600- NORTH COAST INTERIOR- 209 PM PDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LIGHT TO MODERATE RAIN IS EXPECTED MONDAY AFTERNOON THROUGH EARLY TUESDAY...AND SNOW LEVELS WILL GRADUALLY FALL TO 2500 FEET BY TUESDAY MORNING. A SLIGHT CHANCE EXISTS FOR LIGHT SNOW ACCUMULATIONS ALONG HIGH ELEVATION PASSES...BUT SIGNIFICANT ACCUMULATIONS ARE EXPECTED TO REMAIN LARGELY ABOVE 4500 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-131600- MENDOCINO INTERIOR- 209 PM PDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-131600- REDWOOD COAST-MENDOCINO COAST- 209 PM PDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PATCHY FROST WILL BE POSSIBLE TUESDAY NIGHT. A SWELL WILL IMPACT THE NORTHWEST CALIFORNIA COAST ON THURSDAY BRINGING BREAKERS POSSIBLY EXCEEDING 15 FEET. THIS SWELL MAY ALSO RESULT IN THE POTENTIAL FOR SNEAKER WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-131600- UPPER TRINITY RIVER- 209 PM PDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LIGHT RAIN IS EXPECTED MONDAY EVENING THROUGH EARLY TUESDAY...AND SNOW LEVELS WILL GRADUALLY FALL TO 2500 FEET BY TUESDAY MORNING. A SLIGHT CHANCE EXISTS FOR LIGHT SNOW ACCUMULATIONS ALONG HIGH ELEVATION PASSES...BUT SIGNIFICANT ACCUMULATIONS ARE EXPECTED TO REMAIN LARGELY ABOVE 4500 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:17 AM PDT | Small Craft Advisory | EKA | 6 hr | |
| Apr 13, 3:17 AM PDT | Small Craft Advisory | EKA | 9 days | |
| Apr 13, 9:23 AM PDT | Gale Watch | EKA | 29 hr | |
| Apr 13, 9:23 AM PDT | Small Craft Advisory | EKA | 14 hr |
Nearby
Frost Advisories in California, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.